{"product_id":"lemsip-cold-flu-lemon-10-sachets","title":"Lemsip Cold \u0026 Flu Lemon – 10 Sachets","description":"\n                    \u003ch2 dir=\"ltr\" id=\"description-heading-1\"\u003e\u003cspan\u003eWhat are Lemsip Cold and Flu sachets?\u003c\/span\u003e\u003c\/h2\u003e\n\u003cp dir=\"ltr\"\u003e\u003cspan\u003eLemsip Cold and Flu sachets are a cold and flu remedy that can be made up into a delicious hot drink. It can help to ease lots of your symptoms, including headaches, congestion, a fever, and more. Lemsip sachets are available in lemon and blackcurrant flavours, so you can choose whichever you like best as you recover from that pesky cold.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan\u003e\u003cspan\u003e\u003cbr\u003e\u003c\/span\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003ch2 dir=\"ltr\" id=\"description-heading-2\"\u003e\u003cspan\u003eWhat happens when I have a cold?\u003c\/span\u003e\u003c\/h2\u003e\n\u003cp dir=\"ltr\"\u003e\u003cspan\u003eWhen you have a cold there are lots of common symptoms you may experience. They’ll usually clear up by themselves in a week or so, with some symptoms lasting longer than others. Some of the most common symptoms of a cold include:\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli dir=\"ltr\"\u003eHeadaches\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003eSore throat\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003eCough\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003eBlocked nose\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003eRunny nose\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003eMuscular aches\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003eSneezing\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003eA raised temperature\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003eLoss of taste and smell\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan\u003e\u003cspan\u003e\u003cbr\u003e\u003c\/span\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003ch2 dir=\"ltr\" id=\"description-heading-3\"\u003e\u003cspan\u003eHow will Lemsip Cold and Flu sachets ease my cold and flu symptoms?\u003c\/span\u003e\u003c\/h2\u003e\n\u003cp dir=\"ltr\"\u003e\u003cspan\u003eLemsip Cold and Flu sachets contain two active ingredients which work together to ease your cold and flu symptoms. The first is 650mg of paracetamol, a popular painkiller that can also help to bring down a fever or high temperature, perfect for cold and flu symptoms. The second is 10mg of phenylephrine, a nasal decongestant which reduces swelling in your nasal passages, easing blockage so you can breathe more comfortably.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan\u003e\u003cspan\u003e\u003cbr\u003e\u003c\/span\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003ch2 dir=\"ltr\" id=\"description-heading-4\"\u003e\u003cspan\u003eCan I take this cold remedy if I’m pregnant?\u003c\/span\u003e\u003c\/h2\u003e\n\u003cp dir=\"ltr\"\u003e\u003cspan\u003eIf you’re pregnant or breastfeeding you should speak to your doctor or pharmacist before taking this product. Women who have a history of pre-eclampsia should not take Lemsip. If you’re suffering from a cold at this time you should ask your doctor or pharmacist to recommend a suitable remedy for you.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan\u003e\u003cspan\u003e\u003cbr\u003e\u003c\/span\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003ch2 dir=\"ltr\" id=\"description-heading-5\"\u003e\u003cspan\u003eCan I take this product if I’m taking other medication?\u003c\/span\u003e\u003c\/h2\u003e\n\u003cp dir=\"ltr\"\u003e\u003cspan\u003eIf you’re taking any other medication, including herbal remedies or medicines obtained without a prescription, you should speak to your doctor or pharmacist before taking this product. This especially applies if you are already taking:\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eBeta-blockers, which are used for high blood pressure\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eVasodilators, which are used for high blood pressure, leg pain due to vascular problems, or Raynaud’s syndrome\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eTri-cyclic antidepressants, which are used to treat depression\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eOther decongestants\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eBarbiturates, which are used to treat sleep problems or epilepsy\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eOther medications which may affect how paracetamol works, such as cholestyramine, metoclopramide, domperidone, warfarin and other blood thinners\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eOther medications which may affect how phenylephrine works, such as digoxin and cardiac glycoside\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan\u003eYou should not take this product if you are already taking:\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eAny other medications that contain paracetamol\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eAny other sympathomimetic decongestants\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eMonoamine Oxidase Inhibitors (MAOIs) which are used to treat depression, or have used these medications within the past 2 weeks\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan\u003e\u003cspan\u003e\u003cbr\u003e\u003c\/span\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003ch2 dir=\"ltr\" id=\"description-heading-6\"\u003e\u003cspan\u003eHow to make up this drink\u003c\/span\u003e\u003c\/h2\u003e\n\u003cp dir=\"ltr\"\u003e\u003cspan\u003eTo make up this product, dissolve one Lemsip Cold and Flu sachet in a mug of hot water and stir to dissolve. Add sugar or another sweetener if you need to and then drink right away. Take one sachet every 4 - 6 hours, leaving at least 4 hours between each dose. Do not take more than 4 sachets within 24 hours.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan\u003e\u003cspan\u003e\u003cbr\u003e\u003c\/span\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003ch3 dir=\"ltr\"\u003e\n\u003cspan\u003eWhen should this product \u003c\/span\u003e\u003cspan\u003enot\u003c\/span\u003e\u003cspan\u003e be used?\u003c\/span\u003e\n\u003c\/h3\u003e\n\u003cp dir=\"ltr\"\u003e\u003cspan\u003eLemsip Cold and Flu sachets are not suitable for children under the age of 16. Do not take this product if you are allergic to paracetamol, phenylephrine, or any of the other listed ingredients. Do not take this medication if you:\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eHave a serious heart condition\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eHave high blood pressure\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eHave an overactive thyroid\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eHave an enlarged prostate\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eHave taken any MAOIs within the past 14 days\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eAre taking any other sympathomimetic decongestants\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan\u003eSpeak to your doctor or pharmacist before taking this product if you have:\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eRaynaud’s syndrome\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eDiabetes mellitus\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eLiver or kidney problems\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eLiver disease which is not associated with changes in the structure of the liver\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eClosed-angle glaucoma\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003ePhenylketonuria, as this product contains aspartame\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eAn intolerance to some sugars, as this product contains lactose and sucrose\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eA low-sodium diet, as this product contains 120.74mg of sodium per sachet\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp\u003e\u003cspan\u003e\u003cspan\u003e\u003cbr\u003e\u003c\/span\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003ch2 dir=\"ltr\" id=\"description-heading-7\"\u003e\u003cspan\u003eDo Lemsip Cold and Flu sachets have any side effects?\u003c\/span\u003e\u003c\/h2\u003e\n\u003cp dir=\"ltr\"\u003e\u003cspan\u003eLike all medications, Lemsip Cold and Flu sachets can have side effects, although not everyone will experience them. These side effects include:\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eSerious skin reactions\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eAllergic reactions\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eBlood disorders, such as a reduction in blood platelets or blood cells\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eStomach and gut disorders, showing symptoms such as feeling sick, being sick, stomach pain\u003c\/span\u003e\u003c\/li\u003e\n\u003cli dir=\"ltr\"\u003e\u003cspan\u003eDifficulty passing urine, especially in men\u003c\/span\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003cp dir=\"ltr\"\u003e\u003cspan\u003eIf you experience these or any other side effects while using this product, stop use and speak to your doctor or pharmacist right away. For more information about reporting the side effects of medication, please see the \u003c\/span\u003e\u003ca href=\"https:\/\/yellowcard.mhra.gov.uk\/\"\u003e\u003cspan\u003eMHRA’s Yellow Card Scheme\u003c\/span\u003e\u003c\/a\u003e\u003cspan\u003e.\u003c\/span\u003e\u003c\/p\u003e\n\u003cp\u003e\u003cspan\u003e\u003cspan\u003e\u003cbr\u003e\u003c\/span\u003e\u003c\/span\u003e\u003c\/p\u003e\n\u003ch3 dir=\"ltr\"\u003e\u003cspan\u003eHow to store this product\u003c\/span\u003e\u003c\/h3\u003e\n\u003cp dir=\"ltr\"\u003e\u003cspan\u003eStore in a cool, dry place which is below 25 degrees C. Do not take this product if the expiry date printed on the original packaging has passed. Keep out of sight and reach of children.\u003c\/span\u003e\u003c\/p\u003e\n\u003cdiv\u003e\u003cspan\u003e\u003cbr\u003e\u003c\/span\u003e\u003c\/div\u003e\n\u003cdiv\u003e\n\u003ch3\u003eImportant information\u003c\/h3\u003e\n\u003cp\u003eThis product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to \u003ca href=\"https:\/\/www.nhs.uk\/\" target=\"_blank\"\u003ehttps:\/\/www.nhs.uk\u003c\/a\u003e\u003c\/p\u003e\n\u003cp\u003eIf you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.\u003c\/p\u003e\n\u003cp\u003eStore all medicines out of sight and reach of children.\u003c\/p\u003e\n\u003cp\u003ePlease read the included leaflet carefully before using this product.\u003c\/p\u003e\n\u003cp\u003ePlease contact your GP if appropriate regarding this product.\u003c\/p\u003e\n\u003cp\u003e \u003c\/p\u003e\n\u003ch3\u003eHelpful Advice on Medication Restrictions \u0026amp; Addiction\u003c\/h3\u003e\n\u003cp\u003eFor further information on our medication restrictions policy, please \u003ca href=\"https:\/\/www.chemist-4-u.com\/medicine-restriction-policy\"\u003eclick here\u003c\/a\u003e.\u003c\/p\u003e\n\u003cp\u003eIf you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003e\u003ca href=\"https:\/\/www.nhs.uk\/live-well\/healthy-body\/drug-addiction-getting-help\" target=\"_blank\"\u003eNHS Help \u0026amp; Advice on Drug Addiction\u003c\/a\u003e\u003c\/li\u003e\n\u003cli\u003e\u003ca href=\"https:\/\/www.talktofrank.com\/\" target=\"_blank\"\u003eTalk To Frank - Drug Addiction Help \u0026amp; Support\u003c\/a\u003e\u003c\/li\u003e\n\u003c\/ul\u003e\n\u003c\/div\u003e\n        ","brand":"AudleyPharmacy","offers":[{"title":"Default Title","offer_id":50185786098002,"sku":"SKU_1738259697083_558","price":3.99,"currency_code":"GBP","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0907\/6614\/7922\/files\/lemsip_cold___flu_lemon_10_sachets__517.jpg?v=1738259705","url":"https:\/\/audleypharmacy.co.uk\/products\/lemsip-cold-flu-lemon-10-sachets","provider":"AudleyPharmacy","version":"1.0","type":"link"}